Panadol Extra Tablets 24 Pack


Price:
$6.39

Description

Maximum order of 2 packs per order.
 

Panadol Extra tablets provide fast effective relief from pain. Panadol Extra contains a second active ingredient caffeine which increases the analgesic effect of paracetamol, making it up to 30% more powerful.
Panadol Extra is recommended for short term management of mild to moderate pain such as Headache, Dental pain, Fever, Period pain, Muscular strain, Backache ,For the management of the symptoms of head colds and influenza.

Directions for use:
Adults, including the elderly and children 12 years and over- Take 2 tablets every 4 hours as required.

Do not give to children under 12.

Do not take other medications containing paracetamol while taking Panadol Extra Tablets.
Panadol Extra tablets are film coated making them easier to swallow.

Never exceed the stated dose

Always read the product leaflet

Customer Reviews

Payment & Security

Apple Pay Google Pay Maestro Mastercard PayPal Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You May Also Like

Customers Also Bought